# SDR CA970203009

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 11F20022D3
- Condition: Cracked
- Location: #6 Cyl Flange
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED AN OIL LEAK, INSPECTION FOUND THE CRANKCASE WAS CRACKED ALONG THE #6 CYLINDER FLANGE.
